brain-icon
Discomfort due to varicose veins
My mother had a lazer treatment for her varicose veins in the legs almost two years ago. However, she's been facing a lot of discomfort (not pain) recently in her legs, so much so that she's unable to properly sleep. She's an active brisk walker, and she recently managed to reduce her weight from 80+ to 75 with good exercise, walk, diet and yoga. She's been reading about these oils and creams (varikostop specifically) to apply on legs to reduce discomfort. Will it really help? Any good suggestions will be appreciated. Thank you.
19 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

it could be RLS. get her CBC and KFT done. Try tab Gabapin 100 after dinner for 10 days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.